Goodness-of-fit tests based on a robust measure of skewness

Bron
Computational statistics - ISSN 0943-4062-23:3 (2008) p. 429-442
Auteur(s)

Robust measures of tail weight

Bron
Computational statistics and data analysis - ISSN 0167-9473-50:3 (2006) p. 733-759
Auteur(s)

A robustification of the Jarque-Bera test of normality

Bron
COMPSTAT 2004 proceedings / Antoch, J. [edit.]- () p. 753-760
Auteur(s)

A robust measure of skewness

Bron
Journal of computational and graphical statistics - ISSN 1061-8600-13 (2004) p. 996-1017
Auteur(s)